Fluttering feeling in stomach! - Difficulty... - No Smoking Day

No Smoking Day
3,597 members32,019 posts

Fluttering feeling in stomach! - Difficulty in sleeping

When I started on day 8 on Champix (1mg) had difficulty sleeping that night and last night (Day9) had a strange fluttering feeling in my stomach. Eventually got off but felt half asleep & half awake! Has anyone experienced this? Due to quit tomorrow Day10. Had no problem sleeping on the first 7 days of Champix! Anyone any tips - thanks.

14 Replies
oldestnewest

Hi there, Some night I have restless sleeps. But I am only taking one of the (1mg) a day and it is working for me. No fluttering but every couple of days I get an upset stomach for an hour or so in the morning. It could just be where you are taking a full pill now and your body has to get use to it. Good luck

1 like
Reply

Thanks for responding. I note you are only taking one of the 1mg a day so can I ask what day / week you are on? I agree with you that my body has to get used to the increased dosage & have to say to date that I havn’t Suffered with any others side effects so am probably fortunate compared to some people!

Reply

Hi I just finished week five. Hang in there the pills work. Today is four weeks of not smoking for me. Never thought I could do it.

Reply

Anna....

The nicodemon works in mysterious ways...He is losing you and will do its best to win you back....(My version of the difficulty in quitting)

It is not all blamed on Champix and persons quitting Cold turkey also have these symptoms because I am sure you reduced your daily smokes to more than half at this stage.

Insomnia is a very normal quitting side effect and that is why you might go into total "zombification" due to a lack of good sleep....Only way to get through is let your head down and charge ....fight it !

A pharmacist might suggest good supplements to help you going...

Strongs...!!

2 likes
Reply

Champix will wreak havoc on you - mind, body and soul. It's a very strong pill. But it's a magic pill and it WORKS !! Keep going despite the insanity. 2 years a happy non smoker now thank to Champix.

1 like
Reply

Thanks - on day 4 of non smoking now - happy days 😀

2 likes
Reply

Congratulations Anncarson on almost 1 week smoke free! Well done! As Hercu advised, sleep disruption is a common nicotine withdrawal along with a side effect from champix.

Below pinned post is worth a read if not already done so:

healthunlocked.com/nosmokin...

1 like
Reply

Thanks for your message & pinned post. Now on Day 6 🤞. As regards the odd sleeping pattern, it only began when I started the 1mg dose of Champix - but NO pain NO gain as they say!

Thanks for your support.

Ann

1 like
Reply

Over 1 week smoke free now Anncarson - how are you getting on?

1 like
Reply

Hi Roisin,

Am now 13 days smoke free 😀 but still get the strange ‘butterfly’ feeling in my stomach when I go to bed & cannot sleep for several hours. Am fine in the day time. Last night I cut the 1mg Champix & had 2/3 of it but still as bad.( I am now on my 4th week of Champix) NO other side effects to report.

Do you have any info as to wether the side effects of taking Champix improve after several weeks ?

I appreciate your messages - thanks

Ann

Reply

Hey Anncarson, the butterfly feelings and sleep disruption is perfectly normal and not necessarily side effects from Champix but actually nicotine withdrawal. It will pass and varies from person to person how long they experience this. I will be 4 years smoke free in September and found I needed to help myself with these feelings, firstly, by avoiding caffeine, was a huge anxiety trigger for me and to this day, very rarely have a cup. Alcohol can also contribute to the anxiety and cravings. Foods high in sugar also can cause anxiety. Drink loads and loads of water, fresh whole fruit and a bit of a walk daily to clear the head.

See below pinned posts on champix side effects and nicotine withdrawal symptoms. The side effects of the champix unfortunately remain until you complete your course. You could try and take your final pill earlier in the evening...

healthunlocked.com/nosmokin...

healthunlocked.com/nosmokin...

1 like
Reply

Thanks Roisin

I rarely drink coffee & if I do it’s decaf. I drink about 1& 1/2 litres of water a day & herbal teas. I exercise at the Gym 5 days a week & swim 1/4 mile those 5 days too and have done for last 20 years. I eat fresh fruit daily but my downfall is chocolate some evenings - so will try to cut that out in view of sugar content.!

Reply

I would suggest then Anncarson to maybe call into your local chemist or health food shop for herbal and vitamin supplements to help, let them know you have stopped smoking and about your anxiety etc....

Also, see pinned post on an excellent Meditation app which is free and has thousands of topics to chose from:

healthunlocked.com/nosmokin...🌒🏛🎎🏮free-meditation-app-🌒🏛🎎🏮

1 like
Reply

Great to hear from you JodiG and that you are continuing to go strong smoke free - congrats and well done on over 2 years now! :)

1 like
Reply

You may also like...